# SDR FDEA202103090739

- Difficulty date: March 9, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED AT LEVEL FR 47 AND -Y1456 TO -Y953 IN PASSENGER CABIN (MAIN DECK) REPAIRED WEB LOCATED AT LEVEL FR47 AND -Y1456 TO -Y953 IN PASSENGER CABIN (MAIN   DECK) IAW A300-600 FREIGHTER SRM 53-15-15 PARAGRAPH 5A(2) FIGURE 201 SHEET 1 AND 2   CONFIG. 2. THIS REPAIR IS CATEGORY "B" AND MUST BE INSPECTED AT INSPECTION   THRESHOLD FROM REPAIR EMBODIMENT 24000 FC / FH NOT RELEVANT, SUBSEQUENCE   INSPECTION AT INTERVAL OF 3000 FC / FH NOT RELEVANT INSPECTION METHOD DETAILED   VISUAL IAW A300-600 SRI 53-15-15 AND IIR 53-15-15-2-002-00 PARAGRAPH 3B TABLE 203
